|I have 3 doc appointments next week--a 3 month check-up with the onc & surgeon & an initial meeting w/ a gyn onc.
Well, I've got you beat, neener, neener, neener!
I've got rads every day, plus a visit with the rad oncologist, my medical oncologist for Herceptin, and an initial meeting with an opthamologist. Too bad we don't get some kind of awards for all this, huh?
My eyes are still totally wacked out from the Taxotere, which I stopped in August. They run all the time, yet feel dry and itchy. They also seem to be more sensitive, and driving in the bright autumn sun has become painful at times. I'm scared the eye doc is going to want to put tubes in because my tear ducts are probably all scarred. I'm a major chicken when it comes to anybody messing with my eyes.
AuntieM, are you doing any hormonal treatment? I think I'll probably start Tamoxifen after the rads are done.
Here is the link to the new thread. I themed it surviving the holidays, for want of a better title. http://www.mothering.com/discussions...d.php?t=365878